# SDR DL72W990825

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574155
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HFEC INSPECTIONS PER SI 4-74176-12AD, REV F, CRACK INDICATIONS WERE NOTED BETWEEN BS 520 AND 681 AT S4R.  ADDITIONALLY, GROUND DAMAGE WAS INDUCED TO THE AREA WHILE ACCOMPLISHING THE STANDARD REPAIR.  REPAIRED PER ERA 332946-14AD, REV F.
